# SDR IPXA0161967

- Difficulty date: August 16, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR SLIDE VOLTAGE INOP, DEFERRED M432151.  TESTED BATTERY VOLTAGE IAW MC256120-02-1-L. MINIMUM VOLTAGE REQUIRED IS 8.7 VDC, WITHIN LIMITS. THIS CLEARS M432151.
